MathSciNet Relay Station
MathSciNet bibliographic data
MR658472 58E20 (32L20 53C55)
Siu, Yum Tong Complex-analyticity of harmonic maps, vanishing and Lefschetz theorems. J. Differential Geom. 17 (1982), no. 1, 55–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement